Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2011, 6:43 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 6:43 PM EDT (22:43 UTC)
- Expired
- Mar 26, 2011, 7:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Emanuel County, GA, Johnson County, GA
The radar
The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:33 PM EDT | HAIL 1.75 | Kite, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:15 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS52 KFFC 262243
SVRFFC
GAC107-167-262330-
/O.NEW.KFFC.SV.W.0055.110326T2243Z-110326T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EMANUEL COUNTY IN EAST CENTRAL GEORGIA
JOHNSON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THE MOST DANGEROUS PART OF THIS STORM
WAS LOCATED 8 MILES SOUTH OF WRIGHTSVILLE...MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWAINSBORO...NUNEZ...SUMMERTOWN...STILLMORE...TWIN CITY AND
GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR GEORGIA.
&&
LAT...LON 3256 8201 3254 8203 3255 8209 3253 8213
3243 8220 3255 8267 3261 8267 3265 8276
3278 8274 3280 8269 3278 8266 3282 8252
3276 8243 3278 8240 3281 8242 3283 8235
3282 8215 3266 8207 3262 8201
TIME...MOT...LOC 2242Z 276DEG 34KT 3260 8265
$$1 follow-up statement
976
WWUS52 KFFC 262322
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT SAT MAR 26 2011
GAC107-167-262330-
/O.CON.KFFC.SV.W.0055.000000T0000Z-110326T2330Z/
JOHNSON GA-EMANUEL GA-
722 PM EDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EMANUEL AND JOHNSON COUNTIES...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING AT LEAST GOLF BALL
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR KITE...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DELLWOOD...MODOC AND SWAINSBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR GEORGIA.
&&
LAT...LON 3256 8201 3254 8203 3255 8209 3253 8213
3243 8220 3255 8267 3261 8267 3265 8276
3278 8274 3280 8269 3278 8266 3282 8252
3276 8243 3278 8240 3281 8242 3283 8235
3282 8215 3266 8207 3262 8201
TIME...MOT...LOC 2322Z 280DEG 37KT 3269 8253
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:33 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 26, 3:33 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SAT MAR 26 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COMPLEX LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS THIS AFTERNOON WAS FUELING SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE SOUTHEAST TODAY. WARM FRONT SITUATED ACROSS NORTH GEORGIA TODAY...COMBINED WITH AMPLE LOW LEVEL FLOW AND DECENT WARM AIR ADVECTION...WAS THE FOCUS FOR CONVECTION. WITH THE PARENT LOW DRAGGING COLD FRONT INTO GEORGIA BY EARLY SUNDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE. GFS SEEMS TO ADVERTISE THE MOST UNSTABLE INSTABILITIES...WITH CAPES IN THE 1200 TO 1500 J/KG RANGE THIS AFTERNOON...DIMINISHING SLIGHTLY OVERNIGHT...AND THEN PEAK AGAIN TOMORROW AFTERNOON IN THE SAME GENERAL RANGE. MODELS ALSO ADVERTISING DECENT SHEAR WITH THE CONVECTION...WITH 40-70KTS OF 0-6KM SHEAR...AND 30KTS OF 0-1KM SHEAR THIS AFTERNOON...AND SIMILAR VALUES SUNDAY MORNING. OVERALL...THE BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS PORTIONS OF CENTRAL GA...WITH THE 10 PERCENT RISK OF TORNADOES ACROSS PORTIONS OF WEST CENTRAL GA. THE PRIMARY HAZARDS WILL BE STRONG...DAMAGING WINDS...LARGE HAIL...AND CLOUD TO GROUND LIGHTNING. AGAIN...ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE STRONGER STORMS. RAINFALL WILL ALSO NEED TO BE MONITORED AS THIS EVENT CONTINUES TO UNFOLD. ACROSS NORTH GA...1 TO 1.5 INCHES HAVE ALREADY FALLEN TODAY. ALTHOUGH OUR RECENT DRY PERIOD HAS KEPT THINGS UNDER CONTROL WITH THE OBSERVED RAINFALL...WITH AN EXPECTED ADDITIONAL 1 TO 2 INCHES THROUGH SUNDAY...WILL NEED TO WATCH THIS SITUATION. ISOLATED FLOODING IS POSSIBLE. HAVE GONE WITH GENERALLY CATEGORICAL POPS THROUGH EARLY SUNDAY...THEN LIKELY ACROSS PORTIONS OF THE CWA THROUGH SUNDAY NIGHT. THE REMAINDER OF THE SHORT TERM REMAINS CHAOTIC...AND HAVE KEPT CHANCE POPS IN THROUGH MONDAY MORNING AS A WEAK IMPULSE MOVES ACROSS NORTH GA SUNDAY NIGHT AND INTO EARLY WEEK. GENERALLY SIDED WITH WARMER LOWS AND COOLER HIGHS THROUGH THE SHORT TERM TO ACCOUNT FOR SHOWER ACTIVITY AND AMPLE CLOUD COVER ACROSS THE AREA. BY SUNDAY AFTERNOON...MODELED TEMPERATURES DIFFER GREATLY...WITH A FEW GUIDANCE NUMBERS FOR A FEW LOCATIONS DIFFERING BY 20 DEGREES OR MORE. TRIED TO GO WITH A BLEND OF THE GUIDANCE GIVEN THAT THE GFS SEEMS TO BE HANDLING THE EVENT BETTER...BUT THE NAM MOS HAS BEEN PERFORMING BETTER OVER THE LAST WEEK. ECMWF SEEMS TO BE SOMEWHERE IN BETWEEN. AS A RESULT...TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE PASSAGE OF THE COLD FRONT. .LONG TERM /TUESDAY THROUGH SATURDAY/... MODEL SOLUTIONS STILL NOT AS CONSISTENT WITH THE LONG TERM. WITH ANOTHER FRONT PUSHING THROUGH THE STATE BY MID WEEK...HAVE CONTINUED WITH CHANCE TO LIKELY POPS THROUGH EARLY THURSDAY. WITH ECMWF AND GFS GREATLY DIFFERING BY WEEKS END...HAVE COMPROMISED WITH SLIGHT CHANCE POPS. APPEARS NEAR NORMAL TEMPERATURES ARE IN STORE THROUGH THE EXTENDED PERIODS WITH GUIDANCE VALUES MORE IN LINE WITH EACH OTHER. 31/LGB && .FIRE WEATHER... WITH RAINY CONDITIONS EXPECTED THROUGH THE WEEKEND AND INTO EARLY WEEK...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED AT THIS TIME. 31/LGB && .AVIATION... 18Z UPDATE... NEARLY STATIONARY FRONT SITTING JUST SOUTH OF ATL AT 18Z. WINDS TO THE NORTH OF THE FRONT REMAIN NORTHEAST...AND WINDS TO THE SOUTH ARE SOUTHWEST. THIS SHOULD KEEP THE METRO AND AHN TAFS IN NORTHEAST WINDS THROUGH THE EVENING. THUNDER POSSIBLE AT ATL... CSG...AND MCN THROUGH THE AFTERNOON AND EVENING HOURS. HAVE USED A COMBINATION OF TEMPO...PROB30...AND PREVAILING TO COVER THE TSRA...THOUGH TIMING IS VERY UNCERTAIN. CIGS WILL DROP TO IFR AND POSSIBLY LIFR IN SOME AREAS. COLD FRONT WILL MOVE THROUGH SUNDAY MORNING...SO DROP CB AROUND 07Z METRO AND LATER FURTHER SOUTH. WINDS SHIFT TO SOUTHWEST BEHIND THE FRONT WITH SOME GUSTINESS... WITH CIGS LIFTING AROUND 18Z OR SO. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON OCCURRENCE OF TSRA...LOW ON TIMING AND INTENSITY. MEDIUM-HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON CIGS/VSBY. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 48 63 44 57 / 100 80 40 40 ATLANTA 55 67 45 58 / 100 70 50 30 BLAIRSVILLE 44 59 40 57 / 100 50 50 30 CARTERSVILLE 55 65 43 61 / 100 50 50 20 COLUMBUS 63 74 54 67 / 80 70 40 40 GAINESVILLE 50 63 44 55 / 100 70 50 30 MACON 61 75 51 62 / 90 80 40 50 ROME 56 63 44 63 / 100 40 50 20 PEACHTREE CITY 58 69 48 59 / 100 80 40 30 VIDALIA 62 79 52 64 / 70 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...COWETA...CRAWFORD...CRISP...DODGE...DOOLY... FAYETTE...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS... UPSON...WEBSTER...WILCOX...WILKINSON. && LGB/TDP
Hazardous weather outlook, Mar 26, 10:05 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 AM EDT SAT MAR 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1005 AM EDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS STRONG THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... A SURFACE LOW OVER TEXAS AND ASSOCIATED WARM FRONT WILL MOVE NORTHEAST TODAY AND TONIGHT THROUGH THE SOUTHEASTERN STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE IN THE STRONGER STORMS. VERY HEAVY RAINFALL...LEADING TO ISOLATED FLOODING...CAN ALSO BE EXPECTED ESPECIALLY ACROSS NORTH GEORGIA. .DISCUSSION... INSTABILITY WILL INCREASE TODAY IN THE WAKE OF A WARM FRONT THAT IS LIFTING NORTH ACROSS THE STATE. CAPES OF 500-1000 CAN BE EXPECTED BY THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL GEORGIA. VERTICAL WIND SHEAR WILL INCREASE AS WELL...AS THE SURFACE LOW CURRENTLY IN THE SOUTHERN PLAINS MOVES CLOSER TO THE SOUTHEAST. THUNDERSTORMS WILL DEVELOP ACROSS MISSISSIPPI AND ALABAMA LATE THIS MORNING AND EARLY AFTERNOON...AND WILL MOVE INTO AND DEVELOP ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM ROME...TO ALPHARETTA...TO ATHENS. SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS MORNING WILL GENERALLY REMAIN NORTH OF THE FRONT...AND WILL HELP TO COOL AND STABILIZE THE ATMOSPHERE IN THAT AREA. HOWEVER...AROUND AN INCH OF RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE AS RAIN CONTINUES TO MOVE ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY SUNDAY. FLOODING FROM HEAVY RAINS REMAINS A THREAT TO MONITOR THROUGH AT LEAST SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY...EXCEPT FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. TDP
In the hours before
Special weather statement, Mar 26, 5:13 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 513 PM EDT SAT MAR 26 2011 GAZ048-056>059-262200- 513 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN SPALDING...NEWTON...BUTTS...HENRY AND JASPER COUNTIES UNTIL 600 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TOWALAGA...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SPALDING...NEWTON...BUTTS...HENRY AND JASPER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WALKER MILL... EXPERIMENT...TOWALAGA...BLACKSVILLE...LUELLA...LOCUST GROVE... MCKIBBEN...JENKINSBURG...OLA...FINCHERVILLE...JACKSON...WORTHVILLE... INDIAN SPRINGS STATE PARK...FLOVILLA AND STARK.
Special weather statement, Mar 26, 5:15 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT SAT MAR 26 2011 GAZ038-039-051-262145- 515 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH WINDS IN WILKES...TALIAFERRO AND OGLETHORPE COUNTIES UNTIL 545 PM EDT... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF MAXEYS...MOVING EAST AT 50 MPH. HAIL UP TO NICKLE SIZE AND WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES...TALIAFERRO AND OGLETHORPE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE STEPHENS...MAXEYS...PHILOMATH...CENTERVILLE...CARTERS GROVE...RAYLE...TYRONE...CELESTE...NEWTOWN...WASHINGTON...HOLLIDAY PARK...FLORAL HILL...AONIA...METASVILLE AND DANBURG.
Special weather statement, Mar 26, 5:17 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 517 PM EDT SAT MAR 26 2011 GAZ031-042-043-262145- 517 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PAULDING...CARROLL AND DOUGLAS COUNTIES UNTIL 545 PM EDT... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ABILENE...MOVING EAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PAULDING...CARROLL AND DOUGLAS COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ABILENE...BOWDON JUNCTION...JOHN TANNER STATE PARK...MOUNT ZION...TEMPLE...TREASURE LAKE...VILLA RICA...LAKE VAL-DO-MAR...BILL ARP...WINSTON...CHAPEL HILL...BROWNSVILLE...DOUGLASVILLE...SWEETWATER CREEK STATE PARK AND LITHIA SPRINGS.
Special weather statement, Mar 26, 5:41 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 PM EDT SAT MAR 26 2011 GAZ031-032-262215- 541 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN PAULDING AND COBB COUNTIES UNTIL 615 PM EDT... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DALLAS...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PAULDING AND COBB COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRASWELL...NEW HOPE...DALLAS...HIRAM...CROSS ROADS...POWDER SPRINGS...LOST MOUNTAIN PARK...DUE WEST...KENNESAW... MABLETON...JIM R MILLER PARK...WHITE WATER PARK...SMYRNA...MARIETTA AND DOBBINS AIR RESERVE BASE.
Special weather statement, Mar 26, 6:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 611 PM EDT SAT MAR 26 2011 GAZ032>034-044-045-262245- 611 PM EDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 645 PM EDT... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM EASTERN COBB COUNTY TO ATLANTA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COBB... DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLTON...BANKHEAD... CASCADE HEIGHTS...WEST END...SWEET AUBURN...ATLANTIC STATION... LAKEWOOD PARK...PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN...ATLANTA...WHITE WATER PARK...DOBBINS AIR RESERVE BASE AND VININGS.
Local storm report, Mar 26, 6:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 2 S WARM SPRINGS 32.87N 84.68W
03/26/2011 E1.00 INCH MERIWETHER GA PUBLIC
AMATUER RADIO OPERATOR REPORTED QUARTER SIZE HAIL
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:25 AM EDT | River Flood Warning | FFC | Dade | 39 hr |
| Mar 26, 10:02 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 4 hr |
| Mar 26, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Mar 26, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen | 48 min |
| Mar 26, 2:46 PM EDT | Tornado Warning | FFC | Harris, Troup | 29 min |
| Mar 26, 3:10 PM EDT | Tornado Warning | FFC | Harris, Meriwether, Talbot | 35 min |
| Mar 26, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 40 min |
| Mar 26, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 49 min |
| Mar 26, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 52 min |
| Mar 26, 3:44 PM EDT | Tornado Warning | FFC | Meriwether, Talbot, Upson | 46 min |
| Mar 26, 3:46 PM EDT | Tornado Warning | FFC | Coweta, Meriwether | 44 min |
| Mar 26, 4:01 PM EDT | Tornado Warning | FFC | Fayette, Spalding | 44 min |
| Mar 26, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 64 min |
| Mar 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 31 min |
| Mar 26, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 49 min |
| Mar 26, 4:44 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 46 min |
| Mar 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 39 min |
| Mar 26, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Mar 26, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Jasper, Jones, Monroe, Putnam | 50 min |
| Mar 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 41 min |
| Mar 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 56 min |
| Mar 26, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter, Wilcox | 41 min |
| Mar 26, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Mar 26, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 45 min |
| Mar 26, 5:50 PM EDT | Tornado Warning | FFC | Crisp, Dooly | 40 min |
| Mar 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 34 min |
| Mar 26, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 47 min |
| Mar 26, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 51 min |
| Mar 26, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 35 min |
| Mar 26, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington, Wilkinson | 15 min |
| Mar 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe | 24 min |
| Mar 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 24 min |
| Mar 26, 7:06 PM EDT | Tornado Warning | FFC | Emanuel | 28 min |
| Mar 26, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Morgan, Oconee, Oglethorpe | 46 min |
| Mar 26, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 54 min |
| Mar 26, 7:30 PM EDT | Tornado Warning | FFC | Stewart | 45 min |
| Mar 26, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Mar 26, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 38 min |
| Mar 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield, Wilkes | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.